Soft \(D_\mu\)-Compactness in Soft Generalized Topological Spaces

K. Baby, M. Vigneshwaran

Abstract


The aim of this paper is to introduce a further generalization of compactness in soft generalized topological spaces. We define and study the concept of soft \(D_\mu\)-compact spaces in soft generalized topological spaces. Basic properties and characterizations of soft \(D_\mu\)-compact spaces are established. Soft \(D_\mu\)-compactness in subspaces of soft generalized topological spaces are also investigated.

Keywords


Soft generalized topological spaces; Soft \(D_\mu\)-set; Soft \(D_\mu\)-compactness; Soft \(\mu\)-\(D_2\) space

Full Text:

PDF

References


N. Cagman, S. Karatas and S. Enginoglu, Soft topology, Computers and Mathematics with Applications 62 (2011), 351 – 358.

A. Csaszar, Generalized topology, generalized continuity, Acta. Math. Hungar 96 (2002), 351 – 357.

A. Csaszar, $gamma$-compact spaces, Acta. Math. Hungar 87 (2000), 99 – 107.

J. Thomas and S.J. John, On soft generalized topological spaces, Journal of New Results in Science 4 (2014), 1 – 15.

J. Thomas and S.J. John, Soft generalized separation axioms in soft generalized topological spaces, International Journal of Scientific & Engineering Research 6 (3) (2015), 969 – 974.

P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Computers and Mathematics with Applications 45 (2003), 555 – 562.

D. Molodtsov, Soft set theory-first results, Computers and Mathematics with Applications 37 (1999), 19 – 31.

S.J. John and J. Thomas, On soft $mu$-compact soft generalized topological spaces, Journal of Uncertainty in Mathematics Science 2014, 1 – 9.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.1018

eISSN 0975-5748; pISSN 0974-875X